# SDR USAA2011081100007

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 51,052 hours, 19,177 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 74673
- Condition: Defective
- Location: Cockpit
- Part time: 38,407 hours, 14,798 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S O2 MASK LENS RETENTION CLIPS NOT SECURED.  MAINTENANCE REMOVED AND REPLACED F/O'S O2 MASK IAW AIRBUS MAINTENANCE MANUAL 35-12-41-000-002.
